# SDR DALA2021060403088

- Difficulty date: June 3, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 53,559 hours, 22,935 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 5653 -MISC/DE- RIGHT HYDRAULIC SYSTEM QUANTITY DECREASED DURING FLIGHT. CREW COMPLETED QRH PROCEDURE AND CONTINUED TO DESTINATION. CORRECTIVE ACTION: FOUND RIGHT ENGINE HYDRAULIC PUMP FILTER MODULE DPI LEAKING. REPLACED PACKING, SERVICED HYDRAULIC SYSTEM AND LEAK CHECKED.
